June 21–23 **Jashville, Tennessee**

ChiroHealthUSA® TRACK

FRI/JUNE 21

12:45 PM Eclipse Software User Conference (4 Hours)

This special session is for practices who currently own Eclipse and would like to maximize the program, as well as for those who would like to learn more about Eclipse. You'll learn how to quickly and easily write compliant electronic daily office notes. You'll also learn how to protect your practice profitability by knowing which reports should be run on a daily and monthly basis to manage your billing and collections procedures.

4:30 PM Registration Desk Opens

5:00 PM Common Wrist Conditions Rehabilitation Training Part I (1.25 Hours)

Every clinician should understand common wrist conditions and how to treat them. Normal wrist function is the cornerstone of daily living, recreation and work and sports activities. Whether due to repetitive stress, soft tissue injuries or disease, the therapeutic goal is to get the wrist functional and re-establish the range of motion. The goal of this course is to present the fundamental principles for rehabilitation of the wrist. Wrist therapy techniques including therapeutic exercises and home therapy programs will be presented. At the end of this session, participants will be able to approach their wrist patients with a level of confidence necessary for effective treatment.

Dr. Mark Sanna & Dr. Morgan Mullican: Wrist Evaluation & Rehabilitation Procedures Mr. Travis Buffy: KDT Decompression Wrist Protocols Dr. Matt Goldman: Sigma Ultralign Wrist Protocols

6:15 PM Break (15 Minutes)

6:30 PM Common Wrist Conditions Rehabilitation Training Part II (1.25 Hours)

- Dr. Terry Yochum: Imaging Procedures for the Wrist
- Dr. Ray Foxworth: Compliant Billing for Extremities
- Dr. Miles Bodzin: Automate Your Patient Payment Plans

June 21–23 **Nashville, Tennessee**

ChiroHealthUSA® TRACK

SAT/JUNE 22

- 8:00 AM Registration Desk Opens
- 8:30 AM Dr. Mark Sanna: What You Can Expect at the ChiroSymposium

9:00 AM Dr. Ray Foxworth: How Compliant Are You? (1.25 Hours)

Risk management is no longer limited to just malpractice claims. It also includes your financial policy. There is now a greater risk of financial loss due to improper discounting and faulty financial and collection policies than ever before. It is widely known that the Office of Inspector General (OIG) and Medicare are cracking down on healthcare fraud and abuse, but what most chiropractors are unaware of, is how widely successful these efforts have been. In this session, we will identify the five most dangerous things we face in chiropractic and how to avoid them.

10:15 AM Break (30 Minutes)

10:45 AM Kristi Hudson, CPCO: Fee Schedules Matter (1.25 Hours)

Too many practices pay too little attention to their fee schedules. After all, payers don't reimburse at your UCR rates, so why should it matter? In this session, you will learn the steps for making revenue enhancement a priority and getting paid fairly for the services you provide.

NOON Lunch

1:00 PM Speakers Spotlight (45 Minutes)

Our Team Teachers Share Their Insights & Inspiration. We have assembled a world-class team of educators and entrepreneurs to share their insights about where chiropractic is headed in 2019. You'll learn how to maximize the trends to expand your practice and bring chiropractic to more people than ever before!

1:45 PM Break (30 Minutes)

2:15 PM Dr. Miles Bodzin and Holly Jensen: Compliant Care Plans Patients Will Say YES To (1.25 Hours)

This action-packed session will show you the right business model to encourage high retention, build compliant care plans patients will say yes so, and proven strategies for increasing cash collections and more!

- **3:30 PM** Break (30 Minutes)
- **4:00 PM Dr. Scott Munsterman: Compliance Re-Imagined (1.25 Hours)** Establishing a compliance plan in your office is easier than you think. Understand the broader picture of compliance and the benefits of defining the key elements necessary to "step-up your game" with minimal investment and a safe return of your time and money.
- **5:15 PM** Evening Mixer and Cocktail Hour (1.5 Hours)

June 21–23 **Nashville, Tennessee**

ChiroHealthUSA® TRACK e Network That Works for Chiropractic!

SUN/JUNE 23

8:00 AM

Dr. Steve Conway: What You Really Need to Know About Medicare (1.25 Hours)

In the past, expert after expert has provided their interpretation of what they believe Medicare requires, and unfortunately it has really only accomplished making chiropractors more confused. Over the past 3 years, Dr. Steve Conway & Dr. Michael Jacklitch worked one on one with all of the Medicare Contractors and CMS to develop a universal document that clarifies exactly what is and is not required. This session will clear up all the confusion for your practice when it comes to Medicare.

9:15 AM **Break (30 Minutes)**

9:45 AM Aaron Reynolds: Bringing it all together (1.25 Hours)

In this final hour, Aaron Reynolds will lead a discussion to get all of your compliance questions answered. Together, our speakers will guide you in taking all of the information that you have learned this weekend to create a plan so that you can get back to what matters most... your patients.

11:00 AM Break (15 Minutes)

11:00 AM Be the Change You Want to See in Your Profession: **Breakthrough Commitment Session (45 Minutes)**

NOON **GOODBYE, SEE YOU NEXT TIME!**